# SDR CALA0200197

- Difficulty date: April 12, 2002
- Submitted: April 12, 2002
- Operation: Air carrier
- Aircraft: N14342
- Make and model: Boeing 7373T0
- Aircraft serial: 23580
- Aircraft time: 49,646 hours, 22,355 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Sta 303.9
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 4" CRACK IN WEB AT STA 303.9, STRINGER 4L. THE WEB WAS REMOVED AND A NEW WEB WAS INSTALLED IAW SRM 51-40-02.
